MathSciNet Relay Station
MathSciNet bibliographic data
MR2265867 (2008d:11035) 11F11
Gun, Sanoli On the zeros of certain cusp forms. Math. Proc. Cambridge Philos. Soc. 141 (2006), no. 2, 191–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement